# SDR SWIA200922306

- Difficulty date: August 4, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 16,657 hours, 14,229 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LEFT REVERSER UNLOCKED MESSAGE.  (FLT 5868)  CLEANED AND LUBED REVERSER BALL SCREW ACTUATORS.
